%%% -*-BibTeX-*-
%%% ====================================================================
%%%  BibTeX-file{
%%%     author          = "Nelson H. F. Beebe",
%%%     version         = "1.04",
%%%     date            = "06 March 2014",
%%%     time            = "08:23:26 MST",
%%%     filename        = "linala1960.bib",
%%%     address         = "Department of Mathematics
%%%                        University of Utah
%%%                        Salt Lake City, UT 84112
%%%                        USA",
%%%     telephone       = "+1 801 581 5254",
%%%     FAX             = "+1 801 581 4148",
%%%     URL             = "http://www.math.utah.edu/~beebe",
%%%     checksum        = "02961 322 1344 13993",
%%%     email           = "beebe at math.utah.edu (Internet)",
%%%     codetable       = "ISO/ASCII",
%%%     keywords        = "BibTeX; bibliography; Linear Algebra and its
%%%                        Applications",
%%%     license         = "public domain",
%%%     supported       = "yes",
%%%     docstring       = "This is a bibliography of publications in
%%%                        the journal Linear Algebra and its
%%%                        Applications (ISSN 0024-3795 (print),
%%%                        1873-1856 (electronic), CODEN LAAPAW), which
%%%                        began publishing with volume 1 in January
%%%                        1968.  The journal is published by North
%%%                        Holland.
%%%
%%%                        The large number of publications in this
%%%                        journal, and limitations in internal tables
%%%                        sizes in BibTeX and TeX requires a split of
%%%                        this bibliography into parts named
%%%                        linala19xx.* (xx = 60, 70, 80, 90), one for
%%%                        each decade beginning with the year in the
%%%                        file name.
%%%
%%%                        This file covers the years 1968--1969.
%%%
%%%                        This journal is unusual in that (in recent
%%%                        years, at least) each issue is a complete
%%%                        volume, with no explicit issue number.
%%%                        Some issues are even assigned a range of
%%%                        two or three volume numbers.  Although
%%%                        recent volumes carry a day and month, most
%%%                        journal databases omit that information.
%%%                        Consequently, in this bibliography, neither
%%%                        month nor issue number key values are
%%%                        present, unless explicit values are known
%%%                        for them.
%%%
%%%                        At version 1.04, the year coverage looked
%%%                        like this:
%%%
%%%                             1968 (  5)     1969 (  5)
%%%
%%%                             Article:          9
%%%                             Periodical:       1
%%%
%%%                             Total entries:   10
%%%
%%%                        The initial draft of entries for 1990--1996
%%%                        was derived from the OCLC Contents1st
%%%                        database.  Additions were then made from
%%%                        all of the bibliographies in the TeX User
%%%                        Group collection, from bibliographies in
%%%                        the author's personal files, from the
%%%                        Compendex database (1970--1979), from the
%%%                        MathSciNet database, and from the computer
%%%                        science bibliography collection on
%%%                        ftp.ira.uka.de in /pub/bibliography to
%%%                        which many people of have contributed.  The
%%%                        snapshot of this collection was taken on
%%%                        5-May-1994, and it consists of 441 BibTeX
%%%                        files, 2,672,675 lines, 205,289 entries,
%%%                        and 6,375 <at>String{} abbreviations,
%%%                        occupying 94.8MB of disk space.
%%%
%%%                        Numerous errors in the sources noted above
%%%                        have been corrected.   Spelling has been
%%%                        verified with the UNIX spell and GNU ispell
%%%                        programs using the exception dictionary
%%%                        stored in the companion file with extension
%%%                        .sok.
%%%
%%%                        BibTeX citation tags are uniformly chosen
%%%                        as name:year:abbrev, where name is the
%%%                        family name of the first author or editor,
%%%                        year is a 4-digit number, and abbrev is a
%%%                        3-letter condensation of important title
%%%                        words. Citation tags were automatically
%%%                        generated by software developed for the
%%%                        BibNet Project.
%%%
%%%                        In this bibliography, entries are sorted in
%%%                        publication order within each journal,
%%%                        using bibsort -byvolume.
%%%
%%%                        The checksum field above contains a CRC-16
%%%                        checksum as the first value, followed by the
%%%                        equivalent of the standard UNIX wc (word
%%%                        count) utility output of lines, words, and
%%%                        characters.  This is produced by Robert
%%%                        Solovay's checksum utility.",
%%%  }
%%% ====================================================================

%%% ====================================================================
%%% Acknowledgement abbreviations:

@String{ack-nhfb = "Nelson H. F. Beebe,
                    Department of Mathematics,
                    University of Utah,
                    Salt Lake City, UT 84112, USA,
                    Tel: +1 801 581 5254,
                    FAX: +1 801 581 4148,
                    e-mail: \path|beebe@math.utah.edu|,
                    URL: \path|http://www.math.utah.edu/~beebe/|"}

%%% ====================================================================
%%% Journal abbreviations:

@String{j-LINEAR-ALGEBRA-APPL   = "Linear Algebra and its Applications"}

%%% ====================================================================
%%% Publisher abbreviations:

@String{pub-NH                  = "North-Holland Publishing Co."}

@String{pub-NH:adr              = "Amsterdam, The Netherlands"}

%%% ====================================================================
%%% Bibliography entries.

@Periodical{Anonymous:1968:LAA,
  key =          "LAA",
  title =        "Linear algebra and its applications",
  publisher =    pub-NH,
  address =      pub-NH:adr,
  year =         "1968",
  ISSN =         "0024-3795 (print), 1873-1856 (electronic)",
  ISSN-L =       "0024-3795",
  bibdate =      "Fri Jan 24 06:44:39 MST 1997",
  bibsource =    "http://www.math.utah.edu/pub/tex/bib/linala1960.bib",
  acknowledgement = ack-nhfb,
  alttitle =     "Linear algebra and its applications",
  keywords =     "Algebras, Linear -- Periodicals.",
}

@Article{Wilkinson:1968:ADM,
  author =       "J. H. Wilkinson",
  title =        "Almost Diagonal Matrices with Multiple or Close
                 Eigenvalues",
  journal =      j-LINEAR-ALGEBRA-APPL,
  volume =       "1",
  pages =        "1--12",
  year =         "1968",
  CODEN =        "LAAPAW",
  ISSN =         "0024-3795 (print), 1873-1856 (electronic)",
  ISSN-L =       "0024-3795",
  bibsource =    "/usr/local/src/bib/bibliography/Theory/Matrix.bib;
                 http://www.math.utah.edu/pub/tex/bib/linala1960.bib",
  fjournal =     "Linear Algebra and its Applications",
  journal-URL =  "http://www.sciencedirect.com/science/journal/00243795/",
  keywords =     "nla, eig, pert, diagonal matrix, multiple eigenvalue",
}

@Article{Hestenes:1968:PQF,
  author =       "M. R. Hestenes",
  title =        "Pairs of Quadratic Forms",
  journal =      j-LINEAR-ALGEBRA-APPL,
  volume =       "1",
  pages =        "397--407",
  year =         "1968",
  CODEN =        "LAAPAW",
  ISSN =         "0024-3795 (print), 1873-1856 (electronic)",
  ISSN-L =       "0024-3795",
  bibsource =    "/usr/local/src/bib/bibliography/Theory/Matrix.bib;
                 http://www.math.utah.edu/pub/tex/bib/linala1960.bib",
  fjournal =     "Linear Algebra and its Applications",
  journal-URL =  "http://www.sciencedirect.com/science/journal/00243795/",
  keywords =     "la, geig, matrix pencil, symmetric matrix",
}

@Article{Wilkinson:1968:GCT,
  author =       "J. H. Wilkinson",
  title =        "Global Convergence of Tridiagonal {$QR$} Algorithm
                 with Origin Shifts",
  journal =      j-LINEAR-ALGEBRA-APPL,
  volume =       "1",
  pages =        "409--420",
  year =         "1968",
  CODEN =        "LAAPAW",
  ISSN =         "0024-3795 (print), 1873-1856 (electronic)",
  ISSN-L =       "0024-3795",
  bibsource =    "/usr/local/src/bib/bibliography/Theory/Matrix.bib;
                 http://www.math.utah.edu/pub/tex/bib/linala1960.bib",
  fjournal =     "Linear Algebra and its Applications",
  journal-URL =  "http://www.sciencedirect.com/science/journal/00243795/",
  keywords =     "nla, QR algorithm, eig",
}

@Article{Henrici:1968:ENC,
  author =       "P. Henrici and K. Zimmermann",
  title =        "An Estimate for the Norms of Certain cyclic {Jacobi}
                 Operators",
  journal =      j-LINEAR-ALGEBRA-APPL,
  volume =       "1",
  pages =        "489--501",
  year =         "1968",
  CODEN =        "LAAPAW",
  ISSN =         "0024-3795 (print), 1873-1856 (electronic)",
  ISSN-L =       "0024-3795",
  bibsource =    "/usr/local/src/bib/bibliography/Theory/Matrix.bib;
                 http://www.math.utah.edu/pub/tex/bib/linala1960.bib",
  fjournal =     "Linear Algebra and its Applications",
  journal-URL =  "http://www.sciencedirect.com/science/journal/00243795/",
  keywords =     "nla, Jacobi's method",
}

@Article{Chazan:1969:CR,
  author =       "D. Chazan and W. L. Miranker",
  key =          "Chazan \& Miranker",
  title =        "Chaotic Relaxation",
  journal =      j-LINEAR-ALGEBRA-APPL,
  volume =       "2",
  pages =        "199--222",
  year =         "1969",
  CODEN =        "LAAPAW",
  ISSN =         "0024-3795 (print), 1873-1856 (electronic)",
  ISSN-L =       "0024-3795",
  bibsource =    "/usr/local/src/bib/bibliography/Parallel/Multi.bib;
                 http://www.math.utah.edu/pub/tex/bib/linala1960.bib",
  fjournal =     "Linear Algebra and its Applications",
  journal-URL =  "http://www.sciencedirect.com/science/journal/00243795/",
}

@Article{Bauer:1969:AEP,
  author =       "F. L. Bauer and E. Deutsch and J. Stoer",
  title =        "{Absch\"atzungen F\"ur die Eigenwerte positiver
                 linearer Operatoren}",
  journal =      j-LINEAR-ALGEBRA-APPL,
  volume =       "2",
  pages =        "275--301",
  year =         "1969",
  CODEN =        "LAAPAW",
  ISSN =         "0024-3795 (print), 1873-1856 (electronic)",
  ISSN-L =       "0024-3795",
  bibsource =    "/usr/local/src/bib/bibliography/Theory/Matrix.bib;
                 http://www.math.utah.edu/pub/tex/bib/linala1960.bib",
  fjournal =     "Linear Algebra and its Applications",
  journal-URL =  "http://www.sciencedirect.com/science/journal/00243795/",
  keywords =     "la, pert, eig",
}

@Article{Lozinskiy:1969:ESR,
  author =       "S. M. Lozinskiy",
  title =        "On Estimate of Spectral Radius and Spectral Abscissa
                 of Matrix",
  journal =      j-LINEAR-ALGEBRA-APPL,
  volume =       "2",
  number =       "2",
  pages =        "117--25",
  month =        apr,
  year =         "1969",
  CODEN =        "LAAPAW",
  ISSN =         "0024-3795 (print), 1873-1856 (electronic)",
  ISSN-L =       "0024-3795",
  bibdate =      "Wed Jan 22 09:57:54 MST 1997",
  bibsource =    "Compendex database;
                 http://www.math.utah.edu/pub/tex/bib/linala1960.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "Linear Algebra and its Applications",
  journal-URL =  "http://www.sciencedirect.com/science/journal/00243795/",
  journalabr =   "Linear Algebra and Its Applications",
  keywords =     "mathematics; of",
}

@Article{Fiedler:1969:CTM,
  author =       "M. Fiedler",
  title =        "Characterization of Tridiagonal Matrices",
  journal =      j-LINEAR-ALGEBRA-APPL,
  volume =       "2",
  number =       "2",
  pages =        "191--7",
  month =        apr,
  year =         "1969",
  CODEN =        "LAAPAW",
  ISSN =         "0024-3795 (print), 1873-1856 (electronic)",
  ISSN-L =       "0024-3795",
  bibdate =      "Wed Jan 22 09:57:54 MST 1997",
  bibsource =    "Compendex database;
                 http://www.math.utah.edu/pub/tex/bib/linala1960.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "Linear Algebra and its Applications",
  journal-URL =  "http://www.sciencedirect.com/science/journal/00243795/",
  journalabr =   "Linear Algebra and Its Applications",
  keywords =     "fic; mathematics",
}

@Article{Williamson:1969:TCH,
  author =       "S. G. Williamson",
  title =        "Tensor Contraction and {Hermitian} Forms",
  journal =      j-LINEAR-ALGEBRA-APPL,
  volume =       "2",
  number =       "3",
  pages =        "335--47",
  month =        jul,
  year =         "1969",
  CODEN =        "LAAPAW",
  ISSN =         "0024-3795 (print), 1873-1856 (electronic)",
  ISSN-L =       "0024-3795",
  bibdate =      "Wed Jan 22 09:57:54 MST 1997",
  bibsource =    "Compendex database;
                 http://www.math.utah.edu/pub/tex/bib/linala1960.bib",
  acknowledgement = ack-nhfb,
  fjournal =     "Linear Algebra and its Applications",
  journal-URL =  "http://www.sciencedirect.com/science/journal/00243795/",
  journalabr =   "Linear Algebra and Its Applications",
  keywords =     "mathematics; ock",
}